MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97725
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cerebrospinal Fluid Leakage (1772); Fever (1858); Unspecified Infection (1930); Pain (1994)
Date of Event 05/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Marked other for administration of antibiotics reported.Date of event: date is approximate.Concomitant medical products: product id: 977d260, serial#: (b)(4), product type: screening device.Product id: 977d260, serial#: (b)(4), product type: screening device.Other relevant device(s) are: product id: 977d260, serial/lot #: (b)(4), ubd: 28-feb-2023, udi#: (b)(4); product id: 977d260, serial/lot #: (b)(4), ubd: 05-mar-2023, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding a trial patient with a wireless external neurostimulator (wens).It was reported that the patient started the trial last week ((b)(6)) and came in for a lead pull and had clear drainage.The rep speculated the patient must have had a wet tap during the trial.The rep stated that the patient came into office for a blood patch but was they were running a fever so it wasn't done.The rep said the patient also reported low back pain (below trial incision site).The healthcare professional (hcp) started the patient on antibiotics and was sent for mri with and without contrast.The rep said they asked the hcp to give them an update when they have more information.No device issues were reported.No further complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the rep.It was reported that the rep spoke with the hcp and everything has resolved; patient was doing fine.
 
Additional Manufacturer Narrative
Continuation of d10: product id 977d260 serial# (b)(6) product type screening device product id 977d260 serial#(b)(6) product type screening device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key8676511
Report Number3007566237-2019-01248
Device Sequence Number2086884
Product Code LGW
UDI-Device Identifier00613994925961
UDI-Public00613994925961
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2020
Device Model Number97725
Device Catalogue Number97725
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/08/2019
11/05/2024
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date07/16/2019
11/06/2024
Date Device Manufactured10/30/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10....".; "SEE H11....".
Outcome Attributed to Adverse Event Other;
Patient SexUnknown